×

zbMATH — the first resource for mathematics

Equations of Langmuir turbulence and nonlinear Schrödinger equation: Smoothness and approximation. (English) Zbl 0655.76044
The authors investigate a system of coupled equations describing Langmuir turbulence. The behaviour of the system is first studied in a weak convergence limit for the case, where initial data are sufficiently small. A strong convergence result is obtained in three dimensions for regular initial data. The convergence results contain solutions of the nonlinear Schrödinger equation. Finally, good principal parts of the system are analyzed.
Reviewer: J.Spicker

MSC:
76F99 Turbulence
37D45 Strange attractors, chaotic dynamics of systems with hyperbolic behavior
35Q99 Partial differential equations of mathematical physics and other areas of application
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Zakharov, V.E, Zh. eksper. teoret. fiz., 62, 1745-1749, (1972)
[2] Gibbons, J; Thorhill, S.G; Wardrop, M.J; Ter Haar, D, J. plasma, 17, 153, (1977)
[3] Sulem, P.L; Sulem, C, C. R. acad. sci. Paris, 289, 173-176, (1979)
[4] Brezis, H; Gallouet, T, Non linear Schrödinger evolution equations, Nonlinear anal. J., 4, No. 4, 677, (1980) · Zbl 0451.35023
[5] Lions, J.L; Lions, J.L, Quelques méthodes de résolution des problèmes aux limites non linéaires, (), 53 · Zbl 0189.40603
[6] Klainerman, S; Ponce, G, Global small amplitude solutions to non linear evolution equations, Cpam, 36, 133-141, (1968) · Zbl 0509.35009
[7] Friedman, A, Partial differential equations, (1969), Holt, Rinehart & Winston New York
[8] Klainerman, S, Global existence for non linear wave equations, Cpam, 33, 43-101, (1980) · Zbl 0405.35056
[9] Weinstein, M, Non linear Schrödinger equations and sharp interpolations estimates, Comm. math. phys., 87, 567-576, (1983) · Zbl 0527.35023
[10] Added, H; Added, S, Existence globale d’une solution régulière des equations de la turbulence de Langmuir en dimension 2, C.r.a.s., t. 299, n∘ 12, (1984), Série I · Zbl 0575.35080
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.